# SDR IPXA2017070719044

- Difficulty date: June 23, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Fitting
- Part number: ABA8513501
- Condition: Worn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L1 DOOR FWD SLIDE MOUNT SUPPORT FITTING HAS DEEP WEAR.  REMOVED, FABRICATED, AND REPLACED THE MOUNT SUPPORT FITTING IAW DWG ABA8513, AND SRM 51-35-01.
